# SDR AALA201706269013

- Difficulty date: June 18, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: D5227902620200
- Condition: Cracked
- Location: Frame 41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EMERGENCY EXIT DOOR SEGMENT BETWEEN BEAM 1 AND BEAM 3 AT FR 41.  REPAIRED IAW EO 5210Y228.
